# SDR P5CA2020121800405

- Difficulty date: December 18, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 19,258 hours, 5,190 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ITEM 1: LEFT WING LANDING LIGHT INOPERABLE, SMELL OF BURNING RUBBER WHEN SELECTING WING LANDING LIGHTS ON.  ITEM 2: SMELL REPORTED IN DISCREPANCY NR 01 SEEMS TO HAPPEN WHEN TAXI/RUNWAY TURNOFF LIGHTS SELECTED ON (NOT WING LANDING LIGHTS).  INSPECTED LANDING LIGHT CONTROL PANEL, P11 CIRCUIT BREAKER PANELS AND COCKPIT PANELS, NO BURNING EVIDENCE FOUND.  PERFORMED LIGHTS TEST, OK PER AMM 33-42-00/501 AND AMM 05-51-00.  A/C OK FOR SERVICE.  MCC NOTIFIED.
